Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Random walks on abelian groups


Author: R. M. Dudley
Journal: Proc. Amer. Math. Soc. 13 (1962), 447-450
MSC: Primary 60.08; Secondary 60.66
DOI: https://doi.org/10.1090/S0002-9939-1962-0141167-9
MathSciNet review: 0141167
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung and W. H. J. Fuchs, On the distribution of values of sums of random variables, Four papers on probability, Memoirs Amer. Math. Soc. No. 6 (1951) 1-12.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.08, 60.66

Retrieve articles in all journals with MSC: 60.08, 60.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141167-9
Article copyright: © Copyright 1962 American Mathematical Society